Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Integral sets of quaternion algebras over a function field


Journal: Trans. Amer. Math. Soc. 48 (1940), 436-450
MSC: Primary 10.0X
DOI: https://doi.org/10.1090/S0002-9947-1940-0002997-7
MathSciNet review: 0002997
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1940-0002997-7
Article copyright: © Copyright 1940 American Mathematical Society